I am a post- menopausal women, ( surgically enduced post hysterectomy ) age 56 on estradiol 0.5 mg. I have diffuse swelling in my labia majora. It is equal bilaterally and extends over my pubic symphasis. There is no specific lumps or thickenss in the area. It is not acutely painful, but there is a feeling of fullness, achieness. that radiates through the groin area. The swelling has increased over the past 24 hours and the feeling of discomfort radiating through my groin area has increased. There is no changes in the skin color, texture or temperature. No fever. I am married with no changes in sexual activity, soaps, detergents. Thanks!
Hi! If you were my patient, I would advise you that is sounds like you may be having a reaction to something--possibly a new soap, new underpants or a new type of pad. It may be helpful to biopsy the worst areas, or to try a cortisone cream. One other thought, but it is quite unlikely; you could have bilateral inflammation of the Bartholin's glands which are located on the lower inner aspect of the labia. I hope this helps! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.